# SDR USAA990387

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118433
- Condition: Cracked
- Location: Bs 1169
- Part time: 41,856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND 2.5 INCH CRACK ACROSS AFT CANTED FRAME AT UPPER RIGHT SECTION STATION 1169.  CUT OUT SECTION OF FRAME, USED PRODUCTION SPLICE TYPE REPAIR AT UPPER END AND ORIGINAL PRODUCTION SPLICE AT LOWER END PER EA 51933.  (M)
